# SDR SWIA200820047

- Difficulty date: September 9, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 33,700 hours, 28,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6769 - FORWARD CABIN EMERGENCY FLOOD LIGHT INOP.  RELAMPED.
